# SDR MASA2009011500024

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7075
- Aircraft time: 20,020 hours, 18,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Defective
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ASH 7075 CLE-ORD.  CREW DECLARED AN EMERGENCY DUE TO A FLAP FAIL.  AIRCRAFT FERRIED TO ORD WHERE MX REPLACED LT NR 3, 4 AND RT NR 2 FLEX SHAFTS.
